# SDR REXA2022011900102

- Difficulty date: December 29, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH667960345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON STGR 22R AT F.S.295 FOR LOWER CLAMP OF GALLEY 1 EXHAUST DUCT HAS CORROSION.	C/A: REPAIRED BRACKET BY FABRICATION OF NEW SERVICABLE BRACKET IAW ENDEAVOR AIR EA CRJ953-12450 REV -- DATED 11-29-2021.
